RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2002, Volume 9, Number 1, Pages 59–83 (Mi da170)  

This article is cited in 3 scientific papers (total in 3 papers)

On the entropy of compositions of hereditary classes of colored graphs

S. V. Sorochan

N. I. Lobachevski State University of Nizhni Novgorod

Full text: PDF file (1017 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.17
Received: 03.12.2001

Citation: S. V. Sorochan, “On the entropy of compositions of hereditary classes of colored graphs”, Diskretn. Anal. Issled. Oper., Ser. 1, 9:1 (2002), 59–83

Citation in format AMSBIB
\Bibitem{Sor02}
\by S.~V.~Sorochan
\paper On the entropy of compositions of hereditary classes of colored graphs
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2002
\vol 9
\issue 1
\pages 59--83
\mathnet{http://mi.mathnet.ru/da170}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1930048}


Linking options:
  • http://mi.mathnet.ru/eng/da170
  • http://mi.mathnet.ru/eng/da/v9/s1/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Sorochan, “O regulyarnykh kompozitsiyakh nasledstvennykh klassov tsvetnykh grafov”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 10:1 (2003), 79–104  mathnet  mathscinet  zmath
    2. V. E. Alekseev, S. V. Sorochan, “On the entropy minimal hereditary classes of coloured graphs”, J. Appl. Industr. Math., 4:2 (2010), 143–146  mathnet  crossref  mathscinet  zmath
    3. Alekseev V.E., Zakharova D.V., Malyshev D.S., Mokeev D.B., Sorochan S.V., “Nekotorye rezultaty o nasledstvennykh klassakh grafov. ii”, Vestnik nizhegorodskogo universiteta im. N.I. Lobachevskogo, 2012, 115–120  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:205
    Full text:59
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020